# SDR UALA2012071103702

- Difficulty date: July 9, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 87,412 hours, 13,942 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unlatched
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PANEL IN ECONOMY NEEDS TO BE RESTOWED.  REPACKED O2 MASK PER AMM.  ALL OPS CHECK GOOD.
